| Model Number |
SIGC60MT |
| Medical Device Problem Codes |
Misfire (2532); Failure to Form Staple (2579)
| Health Effect - Clinical Codes |
Tissue Breakdown (2681); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, during a low anterior resection (lar), while being applied on the sigmoid colon, the device got stuck, resulting in only partial staple formation.Some staples formed in a proper ¿b¿ shape, while the remaining staples were malformed.The procedure was extended by 1 hour.The device was replaced with another reload, and suturing was performed as staple line reinforcement.